... due to low sodium levels and feeling like a zombie (bipolar), but an now withdrawing from seroquel on my own, what is happening in my brain chemistry as a result, dont want to live like a zombie and 20lbs heavier, not happy
Hi straw--- I've also suffered problems due to Seroquel & Trileptal (low sodium/high potassium). And gained too much weight. I know it can be a vicious circle. (I'm trying to unravel stomach problems from another med!) Sounds like you came off Tegretol pretty quickly, so try to go carefully with the Seroquel. I would taper even more slowly (25-50 mgs. at a time?) for a few weeks each, but you really should be checking with a Dr., or at the very least, a Pharmacist, as they can be very helpful with med. half life, etc... don't know how many mgs. you are taking, but you won't be a zombie forever!
Just wanted to say I support your efforts. Try not too worry about your brain chemistry. It should regulate eventually, even tho' its very tough to be patient. It has taken quite awhile to be regulated on bipolar meds., but well worth it. I'm not sure we'll ever be back to "pre" bipolar, since that trigger has been pulled, but I'm as close as I ever will be, I think, and then we need to keep it all closely monitored. Its a long process, but try to remain hopeful!
Hi, i just wanted to address the seroquel withdrawal. I had my seroquel reduced some time ago, only by 50mg, but i had pretty bad withdrawals. Headache, not able to sleep, nausea and feeling like i was in another world. If it helps, i got over these feelings after 2 weeks and now i am fine on the reduced dose. I definitely feel less zombie like! Is stopping the seroquel your idea, or that of your doctor/psychiatrist? It is important to inform your doctor/psych about what you are doing if he/she doesn't know. It might be that you need to reduce the dose rather than stopping completely, like it did? I hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2009 • 1 answer
Posted 30 Sep 2009 • 1 answer
Posted 25 Jan 2010 • 2 answers
Posted 14 Oct 2011 • 2 answers
Posted 9 Feb 2012 • 1 answer